# SDR R61A201901070009

- Difficulty date: December 13, 2018
- Submitted: January 7, 2019
- Operation: Air carrier
- Aircraft: N115HQ
- Make and model: Emb ERJ 170-200 LR
- Aircraft serial: 17000182
- Aircraft time: 29,428 hours, 22,841 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Part number: 17021055001
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON LT WALL SEAT TRACK AT FR 73. REMOVED AND REPLACED LT O/B SEAT TRACK AT FR 60-73, APPLIED TOPCOAT TO INSTALL FASTENERS ON LT O/B SEAT TRACK AT FR 60-73 REF SRM 51-23-06. SEE W/O H6589 SN 195 FOR WORK DETAILS. AIRCRAFT REMAINS IN HEAVY CHECK BNA.
